# SDR 9615652285

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Stud
- Condition: Failed
- Location: Nr 2 Eng Gearbox
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE OIL QUANTITY WAS DECREASING DURING CRUISE FLIGHT.  ACCOMPLISHED PRECAUTIONARY SHUTDOWN.  FLIGHT DIVERTED TO FAR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED STUD IN GEARBOX AND SERVICED OIL TANK.  PERFORMED LEAK AND OPERATIONAL CHECK, NO LEAKS FOUND.
